Aa
A
A
Close
Avatar universal
Miralax and diarrhea
should i continue to take miralax if i have diarrhea
Cancel
2 Answers
Page 1 of 1
Avatar universal
Usually Miralax is used to make you go to the bathroom. If you have diarrhea, you should probably stop taking it for a while and see what happens. Your digestive system should get back to normal once you stop taking the laxatives.

This happened to my sister too, and we called the doctor for her after three days because the diarrhea didn't stop even though she wasn't on the medication anymore. I would suggest you do the same. If things don't firm up, call the doc so you can avoid severe dehydration.

Best wishes,

~ Em
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
563773 tn?1374250139
Hello,
Possible side effects of too high intake of any osmotic, such as Miralax, include diarrhea, thirst, and possibly even confusion. Hence it is advisable not to take Miralax when you have diarrhea.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.




Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
1236893 tn?1408490528
Blank
gymdandee commented on Green Tea and Green T...
27 mins ago
2020005 tn?1476662562
Blank
KTowne Weston is about 7lbs 3ozs a... Comment
49 mins ago
Avatar universal
Blank
Reggaeprinces commented on The Turbinates: What ...
5 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources